# SDR USAA2012110500017

- Difficulty date: November 3, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 143T540712
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - 1 INCH CRACK IN SUPPORT CHANNEL AT BS 545, RBL 37.  REPLACED SUPPORT CHANNEL AT BS 545, RBL 37 IAW B767 SRM 51-40-02-0G FIG 12 & 8, ALSO BOEING DRAWING 143T5407-12.
